# SDR SWIA201333761

- Difficulty date: June 3, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,037 hours, 22,626 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR CONTROL BELLCRANK CHAFED ON INNER FACE OF OTBD END.  C-CHECK REMOVED CHAFING FROM LT MLG DOOR CONTROL BELLCRANK ON INNER FACE OF OTBD END IAW REO.
